Alert archive / Alabama / Flash Flood Watches in 2018
Flash Flood Watch 6, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Nov 11, 2018, 3:28 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Alabama. It took effect at Nov 12, 2018, 12:00 AM CST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2018, 3:28 PM CST (21:28 UTC)
- In effect from
- Nov 12, 2018, 12:00 AM CST
- Expired
- Nov 13, 2018, 11:17 AM CST
- In force
- 35 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1917 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
322 WGUS64 KMOB 112128 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 328 PM CST Sun Nov 11 2018 ALZ056-059-060-261>266-FLZ201>206-120500- /O.NEW.KMOB.FF.A.0006.181112T0600Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 328 PM CST Sun Nov 11 2018 ...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH TUESDAY AFTERNOON... The National Weather Service in Mobile has issued a * Flash Flood Watch for portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * From midnight CST tonight through Tuesday afternoon * Event total rainfall from 3 to 5 inches is possible in the watch area. Heavy rainfall in a short period of time or in those instances where the better defined showers and storms move repeatedly over the same areas may lead to localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
7 follow-up statements
258 WGUS64 KMOB 120419 FFAMOB Flood Watch National Weather Service Mobile AL 1019 PM CST Sun Nov 11 2018 ALZ056-059-060-261>266-FLZ201>206-121230- /O.CON.KMOB.FF.A.0006.181112T0600Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 1019 PM CST Sun Nov 11 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through Tuesday afternoon * Event total rainfall from 3 to 5 inches is possible in the watch area. Heavy rainfall in a short period of time or in those instances where the better defined showers and storms move repeatedly over the same areas may lead to localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
593 WGUS64 KMOB 121218 FFAMOB Flood Watch National Weather Service Mobile AL 618 AM CST Mon Nov 12 2018 ALZ056-059-060-261>266-FLZ201>206-122100- /O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 618 AM CST Mon Nov 12 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through Tuesday afternoon * Event total rainfall from 3 to 5 inches with localized higher totals is possible in the watch area. Heavy rainfall in a short period of time or in those instances where the better defined showers and storms move repeatedly over the same areas may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
224 WGUS64 KMOB 122053 FFAMOB Flood Watch National Weather Service Mobile AL 253 PM CST Mon Nov 12 2018 ALZ056-059-060-261>266-FLZ201>206-130500- /O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 253 PM CST Mon Nov 12 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through Tuesday afternoon * Event total rainfall from 3 to 5 inches with localized higher totals is possible in the watch area. Heavy rainfall in a short period of time or in those instances where the better defined showers and storms move repeatedly over the same areas may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
342 WGUS64 KMOB 130428 FFAMOB Flood Watch National Weather Service Mobile AL 1028 PM CST Mon Nov 12 2018 ALZ056-059-060-261>266-FLZ201>206-131300- /O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 1028 PM CST Mon Nov 12 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through Tuesday afternoon * An additional 1 to 2 inches with localized higher amounts is possible in the watch area where soils are already saturated from previous rain. Heavy rainfall in a short period of time or in those instances where the heavier showers move repeatedly over the same areas may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
216 WGUS64 KMOB 130429 CCA FFAMOB Flood Watch...CORRECTED National Weather Service Mobile AL 1029 PM CST Mon Nov 12 2018 ALZ056-059-060-261>266-FLZ201>206-131300- /O.COR.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 1029 PM CST Mon Nov 12 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through Tuesday afternoon * An additional 1 to 2 inches with localized higher amounts is possible in the watch area where soils are already saturated from previous rain. Heavy rainfall in a short period of time or in those instances where the heavier showers move repeatedly over the same areas may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is VERY DANGEROUS. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
833 WGUS64 KMOB 131207 AAA FFAMOB Flood Watch...UPDATED National Weather Service Mobile AL 607 AM CST Tue Nov 13 2018 ALZ056-059-060-261>266-FLZ201>206-132015- /O.CON.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 607 AM CST Tue Nov 13 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Conecuh, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through this afternoon * An additional 1 to 2 inches with localized higher amounts is still possible in the watch area. Due to saturated conditions already in place combined with moderate to heavy rain moving repeatedly over the same area some localized flash flooding will still be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is VERY DANGEROUS. Monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
385 WGUS64 KMOB 131717 FFAMOB Flood Watch National Weather Service Mobile AL 1117 AM CST Tue Nov 13 2018 ALZ056-059-060-261>266-FLZ201>206-131830- /O.CAN.KMOB.FF.A.0006.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conecuh-Escambia-Covington-Mobile Inland-Baldwin Inland- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Evergreen, Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 1117 AM CST Tue Nov 13 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Alabama and northwest Florida has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Nov 11, 11:50 AM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Nov 11, 11:50 AM CST, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1150 AM CST Sun Nov 11 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...VFR conditions through about 12/07z followed by IFR ceilings and MVFR visibilities due to rain moving in from the southwest through 12.18z. Lower visibilities due to moderate to brief heavy rain is possible late tonight into Monday morning. Winds will be northeast around 5 knots through midnight becoming east to southeast at 8 to 13 knots after midnight through noon Monday. /22 && .PREV DISCUSSION... /issued 504 AM CST Sun Nov 11 2018/ NEAR TERM /Now Through Sunday night/...A broad mid to upper trof now mostly over the western conus will begin to deepen today in response to another vigorous short wave diving south over the central and lower Rockies then tracking eastward on the base of the trof reaching the lower plains states by early Mon morning. To the east a developing surface to h85 low develops over the western Gulf and much of Texas ahead of the main upper system progged to shift east northeast towards the mid to lower Ms river valley through late Mon. With this pattern expect increasing clouds moving in from the west today and tonight with widespread rain developing ahead of the low center initially from widespread layer lift on the back side of a departing low level ridge of high pressure to the east and northeast. Light rain will begin spreading east across much of inland southeast Ms and western parts of southwest AL by this afternoon, moving further eastward over remaining areas of the forecast area this evening, followed by widespread moderate to heavy rain over most locations of the forecast area late tonight through sunrise Mon morning. The best coverage of the heavier precip late tonight and early Mon will be generally west of a line stretching from Andalusia AL to Pensacola FL by 6 am CST Mon morning. Some low stratus and patchy fog will also be possible by early Mon morning. With unseasonably cool air still trapped below 5kft through tonight surface temps will continue to be well below seasonal norms through tonight. Highs today will range from the mid to upper 50s over most of the western half of the forecast area and the lower to middle 60s to the east and along the coast. Lows tonight will range from the upper 40s well to the north and the lower to middle 50s further southward generally to the I-10 corridor and the upper 50s to lower 60s along the coast. 32/ee SHORT TERM /Monday Through Tuesday night/...A deeply moist southwest flow pattern aloft will develop across the central Gulf Coast region Monday and Monday night well in advance of an amplifying mid to upper level trough over the Plains states. An area of surface low pressure will develop over the northwestern Gulf of Mexico early Monday morning and will quickly lift northeastward toward southeast Mississippi and southwest Alabama by early Monday evening in response to a shortwave trough lifting northeastward across this same region. Short range model guidance is in good agreement that widespread rain showers will develop across our forecast area through the day Monday as large scale ascent overspreads the area in the diffluent mid to upper flow ahead of the upper trough axis. A warm front will likely lift northward across the western Florida panhandle and into south central Alabama ahead of the approaching surface low late Monday morning into Monday afternoon. The strongest low level jet on the order of 40-50 knots will likely be in place along the boundary through midday Monday before the stronger low level jet dynamics quickly lift northeast into northeast Alabama and northern Georgia through early Monday evening. The primary impact from this pattern will be the potential for heavy rainfall across our entire area through Monday evening. Widespread light to moderate rain should continue into Monday night, but there will be potential for an additional round of heavier rain to lift northeastward from the Gulf of Mexico into the western Florida panhandle and south central Alabama late Monday night into Tuesday morning courtesy of a secondary shortwave trough embedded in the southwest flow. The latest forecast continues to advertise widespread 2 to 4 inches of rain across the area, with localized amounts over 5 inches possible. Will wait to take a closer look at the higher resolution model data arriving later today to try to get a better pinpoint on the most favored locations for heavier rainfall, but a Flash Flood Watch may be considered for portions of our area for the Monday through early Tuesday time frame later today or tonight. For now we will continue to advertise the Limited flooding risk in our local graphics and Hazardous Weather Outlook. There will also be a low end severe weather threat along southern/ coastal portions of the forecast area from mid to late Monday morning through perhaps mid to late Monday afternoon as a zone of weak instability (MLCAPE 500-1000 J/KG) moves inland over these areas along and south of the warm front and coincides with the stronger jet dynamics during this period of time. A few of the cells along the boundary and in the warm sector may be capable of producing localized wind damage and possibly a tornado. The latest Day 2 outlook from SPC keeps the Marginal severe risk in place over our southern CWA Monday, which looks reasonable. The cold front will pass across our region Monday night, but a zone of enhanced deep layer moisture and lift remains in place across our forecast area in the cold sector behind the boundary Tuesday, keeping a good chance of rain in place through the day. Rain chances should gradually decrease into Tuesday evening/night as the moisture axis slowly makes eastward progress. Will keep low POPs in place over the central and eastern zones for Tuesday night. /21 LONG TERM /Wednesday Through Saturday/...Medium range guidance is in agreement that an upper level low will pinch somewhere in the vicinity of the ArkLaTex Tuesday night, but differ on when this feature will finally be pulled northeastward toward the Tennessee and Ohio Valley region. The ECMWF guidance is noticeably slower with the ejection of the upper low/trough axis, and thereby keeps the moist southwest flow aloft and associated continued rain chances in place over our area through Wednesday night. Given that this trend was also noticed last night, have opted to keep a slight chance of rain in the forecast Wednesday and Wednesday night. The increased cloud cover and slower movement of the trough would mean slightly warmer overnight low temperatures Tuesday and Wednesday nights, meaning a freeze would be less likely. We will still keep lows in the 30s both nights over the interior, but did raise them slightly from the previous forecast. Much below normal daytime highs will persist Tuesday through Thursday. Temperatures should slowly moderate into the weekend, but still remain below normal. Dry weather is currently anticipated Thursday through Saturday. /21 MARINE...A moderate to strong northeast wind flow will diminish later today and this evening as a strong surface ridge of high pressure to the north shifts east to the mid Atlantic coast. A moderate to strong easterly flow will redevelop late tonight and continue through Monday ahead of a developing surface low and strong cold front that is expected to move south over the northern Gulf Mon night into early Tue. Widespread rain with embedded thunderstorms will develop ahead of the low center and cold front beginning this evening continuing through Wed in the wake of the front that moves across the marine area early Tue morning. A strong offshore flow is expected in the wake of the front Tue through Wed with seas building to 6 to 8 feet well offshore by Tue evening continuing through early Wed morning. Winds and seas will slowly subside Wed through Thu. Small craft advisories will likely be required ahead and in the wake of the cold front Mon through Wed night. 32/ee && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 11, 5:26 AM CST, 10 hours 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 526 AM CST Sun Nov 11 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121130- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 526 AM CST Sun Nov 11 2018 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday The next storm system will bring widespread rain showers and a few thunderstorms to the region early Monday through early Tuesday morning. Heavy rainfall amounts of 2 to 4 inches with locally higher totals will be possible across the area Monday into Monday night. Locally heavy rainfall could lead to localized flooding or flash flooding. A few strong to severe storms may develop south of a Wiggins Mississippi to Andalusia Alabama line Monday into Monday evening. Very cold air flows into the area next week which could bring the first freeze of the season to interior areas Wednesday night. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Saturday. GMZ630>636-650-655-670-675-121130- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 526 AM CST Sun Nov 11 2018 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Hazardous conditions for small craft can be expected early today, redeveloping late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous conditions for small craft can be expected Monday through Wednesday night.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 11:02 AM CST | River Flood Warning | MOB | Okaloosa | 4 days |
| Nov 10, 8:11 PM CST | Small Craft Advisory | MOB | 9 hr |
Nearby
Flash Flood Watches in Alabama, 2018Flash Flood Watches in Florida, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.